# SDR DALA2025060904399

- Difficulty date: June 1, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 113,091 hours, 16,118 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 L1 SLIDE LIGHT. CORRECTIVE ACTION: T/S IAW B767-300 FIM 52-73-00-815-803. PER BLOCK 22, REPLACED 1L SLIDE RELAY (K940) AND FLASHER REPEAT RELAY (K939). OPERATION OF 1L DOOR SLIDE LIGHT OK. (0999676)
